MAUDE Adverse Event Report: ANGIODYNAMICS BIOFLO; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

ANGIODYNAMICS BIOFLO; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 60M700936
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A spectrum territory manager reported an end user experienced an issue when using a can 5f dl bioflo pasv picc nursing tray.It was reported that there was a crack in the picc line, at the clear tubing just below the pasv hub.The picc was removed and replaced.The patient did not experience any adverse effects or harm because of this incident.
 
Additional Manufacturer Narrative
As the reported device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint of fracture/hole in extension leg tubing was not confirmed since no product was returned for evaluation.Without receiving product for evaluation a root cause for this event cannot be determined.Handling damage to the picc extension leg tubing during device use (i.E.Damage from scissors during changing of dressing) is potential root cause for this event.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: directions for use (dfu) that is supplied with this device contains the following statements: warnings: do not use if package is opened or damaged.Do not fully insert catheter up to suture wing.Do not use sharp objects to open package as damage to the device may occur.If catheter and accessories show any sign of damage (crimped, crushed, cut, etc.), do not use.Do not use sharp instruments near the extension tubes or catheter shaft.Precaution: do not use sharp objects to open package.Catheter repair in the event that the catheter is accidentally torn or broken, it is recommended that the catheter be replaced.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
BIOFLO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key22666882
Report Number1317056-2025-00201
Device Sequence Number3677849
Product Code LJS
UDI-Device IdentifierH96560M7009360
UDI-PublicH96560M7009360
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60M700936
Device Lot Number5839427
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown